# SDR SWAA087132

- Difficulty date: December 15, 2008
- Submitted: December 16, 2008
- Operation: Air carrier
- Aircraft: N682SW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23496
- Aircraft time: 72,562 hours, 54,452 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545768
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 24Y CHECK, FOUND E & E COMPARTMENT SKIN CRACKED BETWEEN BS 360 TO BS 380, STR 28L.  REPAIRED SKIN PER SRM.
